Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
John Gurland "Correction Notes: Corrections to "Distribution of the Maximum of the Arithmetic Mean of Correlated Random Variables"," The Annals of Mathematical Statistics, Ann. Math. Statist. 30(4), 1265-1266, (December, 1959)